Effective on pain, gentle on stomachs. Smaller than original Panadol capsules.
For fast effective temporary relief of pain and discomfort from headache/tension headache, toothache, muscular aches, arthritis/osteoarthritis, cold and flu symptoms, backaches, migraine headaches and period pain. Helps to reduce fever.Indications
Panadol mini caps are shaped for easlier swallowing effective on pain gentle on the stomachs.
Suitable for people with stomach ulcers, breastfeeding mothers and also for asthmatics who are sensitive to asprin and NSAID’s.
Do not use if:
Using other medicines containing paracetamol.
Any of the seals on packaging are broken.
Children under 7 years old, unless on medication advice.
For more than 48 hours for children aged 7 – 12 except on medical advice.
12 – Adults, 1 – 2 mini caps, every 4 – 6 hours with water as required, maximum 8 mini caps in 24 hours.
Children 7 – 12, 1 mini cap, every 4 – 6 hours with water as required, maximum 4 mini caps in 24 hours.
If pain persists, or you exceed these doses, seek medical advice.
Does not contain gluten, lactose or sugar.
This medicine is for the relief of minor or temporary ailments and should be used strictly as directed. Prolonged use without medical advice could be harmful.
Do not give to children below the stated age group except on medical advice.
Use only if all seals are intact.
Store below 25’C.